Journal of Computational Mathematica, a peer-reviewed open access international journal is aimed at providing a platform for publication of relevant research articles in different areas covering all aspects of mathematical and computational science, such as Differential Equations, Difference Equations, Fluid Dynamics, Mathematical Analysis, Stochastic Processes, Functional Equations, Numerical Analysis, Graph Theory, Mathematical Engineering, Operations Research, Mathematical Biology, Mathematical Computing Technology, Finite Element Methods, Fuzzy Set Theory and Cryptography. This journal will accept original research results and survey articles of exceptional merit with high quality..

Journal of Computational Mathematica is Abstracted and Indexed as follows

 
Current Issue

Vol 3, No 2 (2019): Vol 3, Iss 2, Year 2019

Published December 30, 2019

##issue.tableOfContents##

Articles

Vinothkumar L, Balaji V
1-7
Nagajothi N, Sadhasivam V, Mahalakshmi P
8-22
Dilip D.S
23-32
Sugumaran S, Soundara Rajan S, Chandiran V
33-40
Veeramuthu P
41-50
Thangaraj G, Vivakanandan P, Chandiran V
51-62
Thangaraj G, Vivakanandan P
63-75
Thangaraj G, Vivakanandan P, Chandiran V
76-84
Shyamsundarraj N, Mahendrakumar G, Samidurai R
85-99
Shyamsundarraj N, Sriraman R, Samidurai R
100-113
Chandrasekar V, Benevatho Jaison A
114-122
Murali R, Antony Raj A
123-130
View All Issues